Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Spectral properties of the operator
of Riesz potential type

Author: Milutin R. Dostanic
Journal: Proc. Amer. Math. Soc. 126 (1998), 2291-2297
MSC (1991): Primary 47B10
MathSciNet review: 1451794
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For the operator of the Riesz potential type we estimate the second term in the asymptotic behavior of the spectrum and find its ``regularized'' trace.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B10

Retrieve articles in all journals with MSC (1991): 47B10

Additional Information

Milutin R. Dostanic
Affiliation: Matematicki Fakultet, Studentski trg16, 11000 Beograd, Yugoslavia

PII: S 0002-9939(98)04325-1
Keywords: Singular values, eigenvalues, regularized trace
Received by editor(s): January 7, 1997
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia